Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS La Crosse, WI

August 27, 2021Vernon County, Wisconsin

NWS La Crosse, WI issued this special weather statement at Aug 27, 2021, 11:24 PM CDT for Vernon County, Wisconsin. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2021, 11:24 PM CDT (04:24 UTC)
Expired
Aug 28, 2021, 12:00 AM CDT
In force
36 min
Issued by
NWS La Crosse, WI
Hail
0.25 in
Wind
50

County Vernon County, WI

The radar

The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 11:40 PM CDTTSTM WND DMG1 Wnw Viola, WISEVERAL REPORTS OF TREES AND POWERLINES DOWN ALONG HIGHWAY 56 AROUND LIBERTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2021-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 995 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2021-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
995 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

303 
WWUS83 KARX 280424
SPSARX

Special Weather Statement
National Weather Service La Crosse WI
1124 PM CDT Fri Aug 27 2021
 
WIZ053>055-280500-
Richland WI-Vernon WI-Crawford WI-
1124 PM CDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of southeastern Vernon,
northwestern Richland and northeastern Crawford Counties through
MIDNIGHT CDT...

At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm near
Viroqua, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Viroqua, La Farge, Viola, Soldiers Grove, Sylvan, Liberty, 
Readstown, and Ross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4345 9096 4360 9091 4357 9047 4333 9058
TIME...MOT...LOC 0423Z 284DEG 28KT 4352 9085 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

Skow

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 27, 6:32 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Aug 27, 6:32 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
632 PM CDT Fri Aug 27 2021

.SHORT TERM...(This evening through Saturday night)
Issued at 245 PM CDT Fri Aug 27 2021

Widespread heavy rain fell west of the Mississippi River last
night, particularly south of I-90 where amounts ranged as high as
3 to 5 inches. Another stripe of heavy rainfall fell just north of
the I-94 corridor in central Wisconsin with 2 to 4 inches
reported. These areas are thoroughly saturated and won't be able
to handle any heavy rainfall rates in the short term. With that
said, we are monitoring yet another conditional threat for another
round of convection to develop late this afternoon into the
evening.

This next potential round of convection tonight will be highly
dependent on the how far north a warm front to our south will make
it. The front currently sits right along our southern border per
1 PM surface obs. Widespread cloud cover and rain so far today
have really hindered northward progression of the front. That
said, clouds have finally managed to thin to some extent along and
south of the IA/MN border eastward. Daytime heating down there
will prove somewhat favorable for bringing the front a bit
northward, but the question remains whether the front gets any
momentum from warm advection as models have been so keen to
suggest all day. Consensus has stubbornly held to pushing the
front north of the I-90 corridor by late afternoon. This would
bring favorable CAPE (>2500 J/kg) all the way to the I-94 corridor
per HREF. Bringing the front and instability that far north, CAMs
then want to initiate another broken line of convection from
south-central MN to northwest WI by early evening, which would
then propagate southeast through our area. Based on latest trends,
confidence is rather low in this coming to fruition. Thinking the
front probably won't quite make it to the I- 90 corridor, so then
the question becomes whether additional convection initiates over
our forecast area, or whether it struggles to develop at all.

Severe/flood threat tonight will be highly conditional on whether
storms indeed initiate and how much instability they have at
their disposal. Instability pool of >2000 J/kg seems likely at
least across our far south, but most favorable deep shear resides
across our north. There is a healthy amount of shear in the low to
mid levels with pronounced clockwise curvature in hodographs this
evening. If storms develop and intensify in this environment,
could perhaps see a few supercells, possibly a brief tornado.
Otherwise the main threats will be localized damaging winds and
heavy rain. Pondered the need for a flash flood watch, but decided
to hold off due to low confidence and will instead let evening
shift monitor trends.

According to the convective allowing models, overnight
precipitation is expected to exit southeast by the morning hours.
Similar to previous forecasts, the exit timing of this activity
strongly influences any convection during the daytime hours. A
later exit would result in decreased availability for daytime
heating and therefore less convection. Mixing out from H850
tomorrow provides maximum temperatures in the high 80s which is
again dependent on how much lingering of overnight precipitation
and resultant diurnal heating budget.

Expect another round of convection during tomorrow night with an
amplified transitioning upper-level trough across the upper
plains. Ahead of this trough, an associated surface low is
expected to track from central NE through eastern SD and central
MN. Convective allowing models have been in "closer" agreement
regarding this round of convection than previous days activity
with initial convection along a frontal boundary from eastern SD
to north-central MN near 2000Z. CAMs place the earliest timing for
our area near 0100Z. The most favorable region for ascent for our
CWA is near 10Z with the equatorward entrance region of the jet
maxima downstream of the trough axis overhead. According to the
RAP, the strongest southwesterly low-level (H850) prefrontal
moisture transport occurs from 0600-1400Z with PWs ~1.8 inches and
moisture transport vectors >250 gm/kg. As for severity, the
primary cape axis diminishes with the loss of daytime heating
whilst remaining to our west. Assuming the storms fire off the
boundary and can remain surface based, 0-3km shear values remain
substantial(?).

In summary, the axis of convection fires off the boundary from
eastern SD to central MN in afternoon hours with a southwest to
northeast orientation. The motion/propagation of convection
follows the synoptic region for ascent to the northeast ahead of a
transitioning upper-level trough. While moisture transport seems
pronounced, it is likely the main convergence axis remains to our
north. It will be prudent to keep an eye on any development as we
get closer.

.LONG TERM...(Saturday night through Friday)
Issued at 245 PM CDT Fri Aug 27 2021

Water vapor satellite today shows a long wave trough over the
Canadian Rockies extending south into the northern Rockies of
Montana and Idaho. As this feature lifts to the east/northeast
through the weekend, it will be the focus for additional rounds of
showers and storms. With the round it kicks off Saturday night,
there is a decent signal in the models that what remains of this
may lift by to the north of the area by early Sunday morning. This
is based on the idea that the upper level trough will be either
coming across with a positive tilt or at most a neutral tilt. With
the strongest embedded short wave trough expected to be north of
the area, this would take the best forcing along the the surface
low and strongest low level moisture transport north of the area
as well. Confidence in this overall scenario is not super high as
a couple models do suggest the system could be taking on a
negative tilt which would bring stronger forcing to the area and
the prospects for more widespread rainfall. The ingredients for
heavy rain will still be in place ahead of the cold front Sunday
morning where there will be an axis of precipitable waters near 2
inches, the weakening low level moisture transport with warm cloud
depths of 3 to 3.5 km. At this point, can only watch what happens
tonight and again Saturday to see how this will impact the
outcome for Sunday.

Once this system moves through, some weak upper level ridging
will be in place to provide at least one dry day Monday. However,
the front that goes through Sunday looks like it will stall not
too far to the south and then get drawn back north into the area
ahead of the next incoming short wave trough for more rain chances
Monday night into Tuesday. The 27.00Z ECMWF suggest some
potential for another heavy rain threat with precipitable water
levels returning to around 1.5 inches along and south of the
boundary along with an increase in the warm cloud depths to around
3.5 km. As of now, the low level moisture transport axis looks to
not be very strong and primarily focused west of the area in the
Missouri River Valley.

After that, a lot of what happens will depend on the track of
Ida. Right now the general idea is that ridging will build over
the western U.S. during the middle of the week and should push Ida
off the northeast through the Appalachians. This ridging is
expected to also build over the Midwest and should give generally
dry days for the middle of the week before the possibility of a
short wave trough topping the ridge with some more rain chances
moving in for Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 632 PM CDT Fri Aug 27 2021

Showers and storms are likely into tonight with associated potential
visibility and ceiling impacts. Will add in tempo MVFR to
potentially IFR visibilities/ceilings if confidence increases for
storms to directly impact the airports. Current storms are popping
up across southeast Minnesota and northeast Iowa. They will continue
an east/northeast progression through the region this evening. Storm
chances begin to diminish after 06z.

There is a potential LLWS threat at KLSE around 09z, but the threat
seems marginal at best and was not confident enough to include in
the TAF at this time. Winds will be from the south overnight into
tomorrow with gusts up to 20 knots by late tomorrow morning.

&&

.HYDROLOGY...
Issued at 245 PM CDT Fri Aug 27 2021

Runoff from the rain Thursday night and this morning has resulted
in enough runoff from river rises on some the tributaries with a
couple expected to reach minor flood stage. As of now, the
expected QPF tonight is generally expected to be under an inch,
but could fall on the Black River basin which is already saturated
and take much additional water. Looking forward to Saturday night
and Sunday, the highest rainfall amounts are currently expected
to remain off to the northwest of the area, so the additional
rainfall that does come in may not pose too much of a threat for
more flooding.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Kurz/JAR
LONG TERM...04
AVIATION...Peters
HYDROLOGY...04
Hazardous weather outlook, Aug 27, 10:41 PM CDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1041 PM CDT Fri Aug 27 2021

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-290745-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
1041 PM CDT Fri Aug 27 2021

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Tonight

Several rounds of storms are expected overnight, which heavy rain
being the main threat across southeast Minnesota and northeast
Iowa that could lead to flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Storm chances continue Saturday into Saturday night. Isolated
severe storms are possible. The main threats will be locally
heavy rain and damaging winds. If the storms repeat across the
same areas, flooding will continue to be a concern.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed Saturday evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

NOFWD

In the hours before

Local storm report, Aug 27, 10:02 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1002 PM CDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     PATCH GROVE             42.94N 90.97W
08/27/2021                   GRANT              WI   EMERGENCY MNGR

            1 DOWNED POWERLINE.

&&

EAD
Special weather statement, Aug 27, 10:26 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1026 PM CDT Fri Aug 27 2021

IAZ009-010-018-019-029-280400-
Floyd IA-Winneshiek IA-Chickasaw IA-Howard IA-Fayette IA-
1026 PM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of southeastern Howard,
northwestern Fayette, southeastern Floyd, western Winneshiek and
Chickasaw Counties through 1100 PM CDT...

At 1025 PM CDT, automated weather observation sites reported strong
thunderstorms along a line extending from near Cresco to 6 miles
southwest of Nashua. Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Decorah, Cresco, New Hampton, Nashua, Fredericksburg, Lawler,
Spillville, Fort Atkinson, and Ridgeway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4343 9173 4292 9206 4292 9269 4343 9227
TIME...MOT...LOC 0325Z 278DEG 18KT 4336 9223 4289 9263

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Skow
Local storm report, Aug 27, 10:35 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 PM CDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TORNADO          2 W MARBLE ROCK         42.96N 92.91W
08/27/2021                   FLOYD              IA   FIRE DEPT/RESCUE

0600 PM     TORNADO          1 S MARBLE ROCK         42.95N 92.87W
08/27/2021                   FLOYD              IA   FIRE DEPT/RESCUE

            DAMAGE IS EXTENSIVE SOUTH TO EAST-NORTHEAST
            OF MARBLE ROCK.

0609 PM     TORNADO          4 SW CHARLES CITY       43.03N 92.73W
08/27/2021                   FLOYD              IA   FIRE DEPT/RESCUE

0610 PM     TORNADO          2 SE MARBLE ROCK        42.94N 92.84W
08/27/2021                   FLOYD              IA   LAW ENFORCEMENT

            LARGE ABOVE GROUND PROPANE TANKS WERE
            KNOCKED OVER BY A TORNADO.

0636 PM     TSTM WND DMG     1 ESE NASHUA            42.94N 92.52W
08/27/2021                   CHICKASAW          IA   PUBLIC

            DAMAGE TO CORN AND TELEPHONE POLES.

0637 PM     FUNNEL CLOUD     5 SSE IONIA             42.97N 92.42W
08/27/2021                   CHICKASAW          IA   PUBLIC

            POSSIBLY TOUCHING DOWN, UNSURE.

0648 PM     LIGHTNING        IONIA                   43.04N 92.46W
08/27/2021                   CHICKASAW          IA   LAW ENFORCEMENT

            A HOME WAS HIT BY A LIGHTNING STRIKE. TIME
            APPROXIMATED.

0655 PM     TSTM WND DMG     SPILLVILLE              43.20N 91.95W
08/27/2021                   WINNESHIEK         IA   LAW ENFORCEMENT

            LOTS OF POWER OUTAGES ACROSS THE SOUTHERN
            PART OF THE COUNTY FROM WINDS CAUSING DOWNED
            POWER LINES TO LIGHTNING STRIKES.
            COMMUNITIES IMPACTED INCLUDE SPILLVILLE,
            FORT ATKINSON, OSSIAN AND CALMAR. HEAVY RAIN
            ALSO CREATED LOTS OF STANDING WATER IN
            CALMAR.

0742 PM     TSTM WND DMG     POSTVILLE               43.08N 91.57W
08/27/2021                   ALLAMAKEE          IA   TRAINED SPOTTER

            POWER LINES DOWN.

0807 PM     TSTM WND DMG     MONONA                  43.05N 91.39W
08/27/2021                   CLAYTON            IA   FIRE DEPT/RESCUE

            REPORT OF POWERLINES DOWN.

0920 PM     FUNNEL CLOUD     3 E MOUNT HOPE          42.97N 90.79W
08/27/2021                   GRANT              WI   FIRE DEPT/RESCUE

            FUNNEL CLOUD BETWEEN MOUNT HOPE AND MT. IDA
            ON RICE ROAD REPORTED BY FENNIMORE FIRE
            DEPT.

0920 PM     FUNNEL CLOUD     3 E MOUNT HOPE          42.97N 90.79W
08/27/2021                   GRANT              WI   FIRE DEPT/RESCUE

            FENNIMORE FIRE DEPT SAW A FUNNEL CLOUD
            BETWEEN MT HOPE AND MT IDA.

0928 PM     FUNNEL CLOUD     4 E MOUNT HOPE          42.97N 90.77W
08/27/2021                   GRANT              WI   EMERGENCY MNGR

            2 REPORTS OF FUNNEL CLOUDS ALONG HWY 18 / MT
            IDA AREA.

0950 PM     TSTM WND DMG     1 SSW BRIDGEPORT        42.99N 91.06W
08/27/2021                   GRANT              WI   EMERGENCY MNGR

            REPORT OF A DOWNED TREE.

1001 PM     TSTM WND DMG     PATCH GROVE             42.94N 90.97W
08/27/2021                   GRANT              WI   EMERGENCY MNGR

            1 DOWNED POWERLINE.

&&
Local storm report, Aug 27, 10:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1053 PM CDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HEAVY RAIN       7 NW NEILLSVILLE        44.64N 90.69W
08/27/2021  M2.40 INCH       CLARK              WI   PUBLIC

&&
Special weather statement, Aug 27, 11:07 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1107 PM CDT Fri Aug 27 2021

IAZ010-019-029-280430-
Winneshiek IA-Chickasaw IA-Fayette IA-
1107 PM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of northwestern Fayette,
southern Winneshiek and eastern Chickasaw Counties through 1130 PM
CDT...

At 1107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ridgeway to near Fredericksburg. Movement was
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Decorah, West Union, Calmar, Fredericksburg, Ossian, Hawkeye, Lawler,
Spillville, Fort Atkinson, and Ridgeway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4295 9220 4321 9211 4321 9208 4330 9208
      4337 9206 4336 9161 4287 9179
TIME...MOT...LOC 0407Z 276DEG 17KT 4331 9201 4298 9215

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Skow
Special weather statement, Aug 27, 11:24 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1124 PM CDT Fri Aug 27 2021

WIZ053>055-280500-
Richland WI-Vernon WI-Crawford WI-
1124 PM CDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of southeastern Vernon,
northwestern Richland and northeastern Crawford Counties through
MIDNIGHT CDT...

At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm near
Viroqua, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Viroqua, La Farge, Viola, Soldiers Grove, Sylvan, Liberty,
Readstown, and Ross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4345 9096 4360 9091 4357 9047 4333 9058
TIME...MOT...LOC 0423Z 284DEG 28KT 4352 9085

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Skow

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:38 PM CDTFlash Flood WatchARXCrawford, Richland, Vernon18 hr
Aug 27, 8:03 PM CDTSevere Thunderstorm WarningARXCrawford, Grant42 min
Aug 27, 8:48 PM CDTSevere Thunderstorm WarningARXGrant42 min
Aug 27, 8:59 PM CDTTornado WarningARXGrant31 min
Aug 27, 11:31 PM CDTSevere Thunderstorm WarningARXRichland, Vernon59 min
Aug 27, 11:41 PM CDTFlash Flood WarningARXVernon4 hr
Aug 27, 11:53 PM CDTSevere Thunderstorm WarningARXRichland37 min
Aug 28, 1:40 AM CDTSevere Thunderstorm WarningARXCrawford, Richland49 min
Aug 28, 3:15 AM CDTRiver Flood WarningARXLa Crosse, Trempealeau5 days
Aug 28, 4:14 AM CDTRiver Flood WarningARXVernon31 hr
Aug 28, 10:24 AM CDTRiver Flood WarningARXCrawford4 days
Aug 28, 10:38 AM CDTRiver Flood WatchARXJuneau22 hr
Aug 28, 10:46 AM CDTRiver Flood WatchARXCrawford23 hr
Aug 27, 7:04 PM CDTAreal Flood AdvisoryARXChickasaw, Howard116 min
Aug 27, 7:29 PM CDTSevere Thunderstorm WarningARXAllamakee, Clayton, Winneshiek46 min
Aug 27, 8:09 PM CDTSevere Thunderstorm WarningARXMitchell25 min
Aug 27, 8:45 PM CDTFlash Flood WarningARXHoward, Mitchell9 hr
Aug 27, 10:26 PM CDTSpecial Weather StatementARXChickasaw, Howard, Winneshiek34 min
Aug 27, 11:07 PM CDTSpecial Weather StatementARXWinneshiek23 min
Aug 27, 11:12 PM CDTFlash Flood WarningARXChickasaw, Floyd6 hr
Aug 28, 1:16 AM CDTFlash Flood WarningARXFayette, Winneshiek4 hr
Aug 28, 3:00 AM CDTSpecial Weather StatementARXClayton30 min
Aug 28, 3:06 AM CDTRiver Flood WarningARXClayton3 days
Aug 28, 3:06 AM CDTRiver Flood WarningARXClayton3 days
Aug 28, 4:05 AM CDTRiver Flood WarningARXFloyd70 hr
Aug 28, 9:39 AM CDTAreal Flood WarningARXChickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek30 hr
Aug 27, 7:14 PM CDTSpecial Weather StatementARXOlmsted, Wabasha31 min
Aug 28, 12:11 PM CDTSpecial Weather StatementARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more64 min

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.